If you need an accessible version of this item please contact JSTOR User Support

A Formulation of the Simple Theory of Types

Alonzo Church
The Journal of Symbolic Logic
Vol. 5, No. 2 (Jun., 1940), pp. 56-68
DOI: 10.2307/2266170
Stable URL: http://www.jstor.org/stable/2266170
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Formulation of the Simple Theory of Types
Preview not available

Page Thumbnails

  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68